# SDR ASAA2015102413504

- Difficulty date: October 24, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 5,745 hours, 1,838 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED DURING MASTER CAUTION RECALL, EXTINGUISHES WHEN RESET. ACFT GROUNDED.  RT PACK TEMP CONTROLLER LOGGED TCV FAULT.  RAN PACK /ZONE TEMP CONTROLLER BITE TEST AND CLEARED FAULT.  RAN RT PACK AND NO FAULT AFTER, NO EXISTING FAULT.  OPS CK GOOD REF MM TASK 21-51-00-700-803.
